# SDR USAA2012091100042

- Difficulty date: August 20, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472093000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC ON FLOORBEAM ASSEMBLY BETWEEN FR67 TO FR70, -Y765.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR67 TO FR70, -Y765 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53472780.
